# SDR JJBA202003197006

- Difficulty date: March 17, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 32,186 hours, 22,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT OF MAIN CABIN DOOR 2" FROM DOUBLER. PERFORMED PERMANENT REPAIR OF DENT AFT OF MCD.
